Jump to content
CrazyBoards.org

isbipo

Member
  • Posts

    37
  • Joined

  • Last visited

Everything posted by isbipo

  1. I don't get this is this part of the illness or is it meds?, is it me?, is it because i'm slight overweight? but i see very ugly guys hang out with very beautiful ladies!! , i don't get that physical attraction with girls it feels flat there s no chemistry or connection when i talk to a woman and i feel the same for,her side like she doesn't feel a damn thing too; i hate my life cuz of this i'm done trying it hurts so much I feel worthless and valueless; f**k my damn luck.
  2. my pdoc is tired of me she tried every single meds on me with no luck and eventually in this last appointment she looked me and said "mmmmm...strange this is a rare case " then i knew that i'm doomed with this psychic pain forever....well if i have left 5 yrs of my life to live i would hold on to it and be patient until i die but sadly I'm 25 yrs god knows how much pain left for me to live so wtf with taking meds if they're not not working and causing more suffering to me. I've been put on every damn antipsychotic newer and older with very potent doses and on mood stabilizers tegretol lamictal depakote, antidepressants with different types ssri's tca's nsri's . i guess i'm not meant to be well on this life, i'm living in a world of my own i keep pushing and pushing a day is like forever for me well enough writing... i need books to describe the suffering, i used to be religious muslim man who believes mercifulness of god and how kind he is, not anymore I believe god is cruel and injustice, is he enjoying watching me in pain?! it's he's fault I blame him for that because he created me and put this fuck incurable disease on me i will not ever forgive him for what he's done to me let him burn me in hell for this cuz i m already in hell
  3. Delete this post i don't feel well now
  4. State prison system!!! no thanks i'll call my pdoc now, i appreciate the help fellas
  5. Hi guys 1 month ago i went through very bad manic episode i was agitated aggressive can't stop talking hypersexual i was god but not god i was put intof fights and end up convince the police that i'm mentally ill they always let me go for that (cool isn't it ) my pdoc changed some of my meds dosage and added some so now i feel calm and "normal" somehow the increase in confidence didn't go away though it decreased but i still walk tall in the street wanting for trouble i don't know guys should i give it more time ? or should i call my pdoc ? thanks
  6. The only thing that will help you diminish your libido is Risperdal trust me it will make you asexual
  7. Hey guys i just want to share with you my story and my struggle with social phobia , it literaly ruined my life i quit my job , not wanting to be around people cause i hate that feeling of negative self talk and what people really think of me (shy and stupid of course) but now i'm like super super confident after switching from lexapro to Anafranil 75mg i feel alive, guys i'm approaching girls!!! yeah it feels great i dont care about rejection i dont care what they think of me i just think normal , i work everyday now i go to public places i talk to people to anyone anytime i want there s no pounding heart no racing thought no blushing nothing ,guys im telling you there s hope just try to find a way to fight this illness therapy, medication whatever you the good thing its treatable im bipolar but i have or had a serious SAD. thank you for reading. and please dont give up
  8. this maybe weird but I feel my body is damaged and it's too late to fix it , especially when I'm depressed, it's like I will never get back to my old self. lack of sleep,akathisia,no sex drive,severe anxiety all this stuff makes me feel that way. does it sound familiar to you guys ?
  9. It's exhausting , I dream everyday I don't even know why, is it meds? is it my illness ? I keep reminding my pdoc about this issue and she always relates this to stress! bullshit, stress doesn't make you dream every night for 3 yrs, anyway guys if someone has an experience in this field of dreams please reply and help me out .
  10. I congratulate everyone in this world who feels the same pain like I do . I love you and I want to be friend with you.
  11. Thank you @dancesintherain and @uncomfortable thoughts it's been almost 3 years since last episode so I'm happy with it. I'm gonna bring this to my pdoc in my next appointment.
  12. I learned everything about my bipolar (type1) like the importance of sleep etc...but I keep watching my symptoms everyday especially while walking in the street like looking people in their eyes trying to see if they give me a weird look (hallucinations from mania) and fearing that I can experience a full blown mania again which was very scary! so anyone here learned how to cope with this issue ? thanx alot
  13. When I was manic I thought I was God now I'm medicated and my mood is stable but this idea of being God is still in my head even on Abilify 30 mg and 8mg risperdal!!! i don't know what to do i'm desperate clozaril is my last shot.
  14. Hi all I took lex 20mg for about 2.5 months but it seems that it didn't work at all for my social anxiety and motivation. it's supposed to be the best ssri! so why it didn't work ? do i have tolerance to antidepressants ? will switching to another AD help ? I appreciate your help guys
  15. Yes I have sexual dysfunction from abilify my pdoc said it's rare that you had this side effect, i'm really sad because of this, if anyone lost his sex drive on abilify please share.
  16. Me too I'm 24 and have no sex drive!! and when I start texting girls on fb i start to get weird on conversation but who knows maybe i'll do better when i get laid with them.
  17. Honestly i'm proud of having bipolar! I feel stronger than others if u know what i mean
  18. Hi everyone i take abilify 30mg and haldol 4mg i told my pdoc about sexual side effects that i have and he said that we can reduce the dose to restore sexual function,so how long could it take for libido to return? i lost my sex drive since i started taking antipsychotics that was about 5 years ago.
  19. I've been taken taking abilify 30mg for about 2 years and i had no side effects except loss of libido. the problem is that in the last two weeks i haven't been sleeping much and i wake up so many times at night and i feel very tired in the morning like i didn't sleep at all, my pdoc gave me a sleeping pill but i don't want to rely on that stuff to help me sleep. so what seems to be the problem here ? i was sleeping very well before even on abilify 30mg, has anyone gone through this before ? thank you
  20. I know this is not something new and for sure many of you had this issue before anyway since I started taking meds my libido went from top to non existent. I keep telling my pdoc that this is very important thing to me and it has affected my life so much but he only cares about my bipolar stability and he refused to give me something to increase libido, now I feel so depressed and can't do anything, believe me folks if I see an attractive girl on television and I don't feel absolutely nothing I turn off the tv right away. and when I get out from the house I choose to walk in a place where girls won't be there. i always wish that it will come back soon so i can have my life back. so does anyone with bipolar have no sex drive ? did it affect your life and stability ? thank you.
  21. I understand, not having sex drive must be very annoying side effect , me too I lost libido since starting antipsychotics now I don't know what it's like being aroused and feeling the pleasure. Can you tell me how long since you have lost libido ?
  22. Hi Does anyone here with bipolar have a stable mood (no hypomania/mania or depression) but still suffering? like isolation and having difficulties socializing and going to work, feeling of loneliness and worrying all the time .I thought of making this thread hoping someone feels the same way I do.
  23. I used the word "pain" because honestly I don't know exactly how to describe it!!!
  24. Hello I take Abilify 30mg and Haldol 5mg, I feel like huge pain inside my body, I can't sit down and watch tv I just keep moving in the house but when I get out for a walk I forget that pain,the only thing that makes me feel calm at home is listening to music, I keep listening to music probably all day long (12-14 hours a day) I talked to my pdoc about this and told him that i have pain inside my body but he didn't get it! so is this a side effect from medications ? is this akathisia ? I really wanna know because I can't take it anymore.
  25. I'm also experiencing hypomania during the evening although i don't get rapid speech or spending money ect....i just feel happy inside me but this usually goes away after I take 2.5 mg Haldol which calms me down and helps me sleep. (my meds: Abilify 30mg,2.5mg Haldol in the morning 2.5mg Haldol at nigh) why is this happening to me ? knowing that i'm stable since 2 years.
×
×
  • Create New...